SIA OpenIR  > 机器人学研究室
An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal
Tian D(田丹); Du YK(杜英魁); Chen DL(陈大力)
Department机器人学研究室
Source PublicationJOURNAL OF INFORMATION SCIENCE AND ENGINEERING
ISSN1016-2364
2016
Volume32Issue:3Pages:747-762
Indexed BySCI ; EI
EI Accession number20162302453901
WOS IDWOS:000375523300013
Contribution Rank1
Funding OrganizationState Key Laboratory of Robotics, China [2015008] ; China National Nature Science Foundation [61503274] ; Liaoning province Nature Science Foundation [2015020158-301]
KeywordGamma Noise Image Denoising Fractional Differential Primal-dual Algorithm Adaptive Regularization Parameter
AbstractThis paper aims to develop a convex fractional-order variation model for image multiplicative noise removal, where the regularization parameter can be adjusted adaptively according to balancing principle at each iterations to control the trade-off between the fitness and smoothness of the denoised images. In the light of the saddle-point theory, a primal-dual algorithm has been applied to solve the proposed model, and the convergence of the algorithm is guaranteed. Simulations with comparisons are carried out to demonstrate the details preserving ability and the fast property of our proposed denoising method.
Language英语
WOS HeadingsScience & Technology ; Technology
WOS SubjectComputer Science, Information Systems
WOS KeywordCHOICE ; MODEL
WOS Research AreaComputer Science
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.sia.cn/handle/173321/18660
Collection机器人学研究室
Corresponding AuthorTian D(田丹)
Affiliation1.Department of Information Engineering, Shenyang University, Shenyang, 110044, China
2.State key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
Recommended Citation
GB/T 7714
Tian D,Du YK,Chen DL. An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal[J]. JOURNAL OF INFORMATION SCIENCE AND ENGINEERING,2016,32(3):747-762.
APA Tian D,Du YK,&Chen DL.(2016).An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal.JOURNAL OF INFORMATION SCIENCE AND ENGINEERING,32(3),747-762.
MLA Tian D,et al."An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal".JOURNAL OF INFORMATION SCIENCE AND ENGINEERING 32.3(2016):747-762.
Files in This Item: Download All
File Name/Size DocType Version Access License
An Adaptive Fraction(3800KB)期刊论文出版稿开放获取ODC PDDLView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tian D(田丹)]'s Articles
[Du YK(杜英魁)]'s Articles
[Chen DL(陈大力)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tian D(田丹)]'s Articles
[Du YK(杜英魁)]'s Articles
[Chen DL(陈大力)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tian D(田丹)]'s Articles
[Du YK(杜英魁)]'s Articles
[Chen DL(陈大力)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: An Adaptive Fractional-Order Variation Method for Multiplicative Noise Removal.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.